Vol. 9, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Semistable periods of finite slope families

Ruochuan Liu

Vol. 9 (2015), No. 2, 435–458
Abstract

We introduce the notion of finite slope families to encode the local properties of the p-adic families of Galois representations appearing in the work of Harris, Lan, Taylor and Thorne on the construction of Galois representations for (non-self-dual) regular algebraic cuspidal automorphic representations of GL(n) over CM fields. Our main result is to prove the analytic continuation of semistable (and crystalline) periods for such families.

Keywords
finite slope families, semistable, $(\varphi,\Gamma)$-modules
Mathematical Subject Classification 2010
Primary: 11F80
Milestones
Received: 11 February 2014
Revised: 9 December 2014
Accepted: 14 January 2015
Published: 5 March 2015
Authors
Ruochuan Liu
Beijing International Center for Mathematical Research
Peking University
Beijing, 100871
China